Mathematics and Statistics Faculty Publications

Automorphisms of the Hatcher-Thurston Complex

Document Type

Article

Publication Date

12-2007

Publication Title

Israel Journal of Mathematics

Publisher

Springer

DOI

https://doi.org/10.1007/s11856-007-0094-7

Volume

162

Start Page No.

183

End Page No.

196

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 20
  • Usage
    • Abstract Views: 5
  • Captures
    • Readers: 6
  • Mentions
    • References: 1
see details

Share

COinS